My scalp is red, itchy and have painful pimples all over as soon as I go off Minocykline. I've now been on the Mino for 5 whole years, but last month I decided to go off them to see what would happen. Just within two days my scalp started to itch, got red and inflamed, the zits appeared all over and I'm totally miserable. Almost a month off of the Mino I just couldn't stand it anymore and begun to take them again. Now almost a week later my scalp feels tons better.
During this inflammation my hair loss picked up really bad. My hairs been pretty good up until about June this year and I've lost a lot of my hair. Even when I was on the Mino. I have to use Toppik now to hide my scalp. Even though my scalp is not red, itchy or have any pimples as of a week now, my hair is still falling out.
I've used the Hairmax laser comb since end of July, about 12 weeks now. I do have a bunch of regrowht, my hair actually stopped falling out, but started up again after quitting the Minocykline. It's so bad, I feel so embarrassed and is slipping into a depression, not wanting to leave my house.
I just stopped eating gluten, been off it for one week now. My mom is gluten intolerant and since it is genetic I thought I might just as well try. Is there anyone here that recognize this problem and have found a solution? I'm pretty desperate...
The symptoms are suggestive of folliculitis or perifolliculitis. It is characterised by small, very itchy pustules within the scalp, often most troublesome on the frontal hairline. The scalp should be washed with a mild normal shampoo as often as desired. Antidandruff shampoos containing antifungal agents such as ketoconazole or ciclopirox are sometimes helpful. Apart from that you need topical and oral antibiotics, antihistamines, oral steroids and topical tretinoin.
My sincere advice is to get it examined from a dermatologist. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Hello Doctor Bhupinder Kaur. Thank you for taking an active role on this forum.
I am also suffering from same conditions as original poster MirryB mentioned it. I seen so many dermatologist used Ketoconazole 2% Shampoo, took orally 1 tablet a day Ketoconazole 200MG for 10 days...nothing help. I spend so much money in order to seek help but doctors were not really very interested in my problem. This condition eventually made me bold =( and whats worse after all having no hair left I am still having this problem....it just makes me feel misrable. Thank you in advance for any reply. If someone could promise me something solid I would even willing to travel but at this point I lost hope in doctors
To answer your question quick No I would never consider any hair system unless suffering person is a female but then again I am not sure even if woman will consider it. I am stilling suffering with my scalp itching, got red and inflamed, the zits appeared so I am still seek for it =(
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.